# SDR AALA201605159005

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 56,331 hours, 24,000 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: MGG729805
- Condition: Defective
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  RECURRING INTERMITTENT ECAM FOR 2L DOOR NOT CLOSED.  CABIN  V/S REMAINS AT ZERO & FLIGHT ATTENDANT STATES NO ONE NEAR THE DOOR.  REPLACED SLIDE ARMED INDICATOR LIGHT & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-73-21.
